# SDR WRLA2005005

- Difficulty date: January 25, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N304
- Make and model: Doug DC-10-30F
- Aircraft serial: 47928
- Engine: Ge CF650C2
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ITEM: WOA174/25 DAY/LAX AIR TURNBACK DUE TO FAILURE OF NAVIGATION SYSTEM.  AFTER TO, NR 3 GPS WORKED BUT WOULD NOT CROSS TALK.  AFTER 2:30 MIN CAPT LOST HIS ROLL BAR AND NR 1 GPS WOULD NOT PROVIDE NAV DATA.  SHORTLY AFTERWARDS NR 2 GPS HAD ALERT "NAV DATA BASE PROCESSOR FAILED" ALL UNITS BEGAN TO DRIFT UP TO 6.7 MILES AT NAV TRACK GATEWAY REQUIRING AIRCRAFT TO TURN BACK TO KDAY WITH UNRELIABLE NAV SYSTEMS.  REMOVED AND REPLACED NR 3 GPS NPU IAW HONEYWELL SYSTEM MM, NO HELP.  ENTERED IN DMI M34JA2605-141 PER MEL 34-45.
